Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 1-13 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kacar E, Kacar Z, Yildirim H. Integral Inequalities for h(x)-Riemann-Liouville Fractional Integrals . IJMSI. 2018; 13 (1) :1-13
URL: http://ijmsi.ir/article-1-696-en.html
Abstract:  

In this article, we obtain generalizations for Grüss type integral inequality by using h(x)-Riemann-Liouville fractional integral.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb